# SDR 2014FA0000313

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: General aviation
- Aircraft: N805MR
- Make and model: Dhav DHC8202
- Aircraft serial: 655
- Aircraft time: 2,961 hours, 1,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 2,961 hours, 1,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAINED ACCESS TO THE ANTENNA MOUNT AREA OF THIS ACFT AND FOUND CRACKS IN THE STRUCTURE INSIDE THE FUSELAGE SKIN.   OPEN
